1 doctor weighed in:

On my 10th day of augmentin (amoxicillin and clavulanate). I developed an itchy red spot on my jawline last night. Today I have red itchy bumps across my face and neck. Worries?

1 doctor weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: Stop Augmentin (amoxicillin and clavulanate)

Skin rash is not an uncommon complication from amoxicillin (present in Augmentin (amoxicillin and clavulanate)) .
This is related to a different immune response than the usual drug allergy response. You need to stop the Augmentin (amoxicillin and clavulanate). The rash should go away in about a week. If the problem is truly bothersome , a short course of Prednisone may be considered. This does not necessarily mean that you are allergic to penicillin.

In brief: Stop Augmentin (amoxicillin and clavulanate)

Skin rash is not an uncommon complication from amoxicillin (present in Augmentin (amoxicillin and clavulanate)) .
This is related to a different immune response than the usual drug allergy response. You need to stop the Augmentin (amoxicillin and clavulanate). The rash should go away in about a week. If the problem is truly bothersome , a short course of Prednisone may be considered. This does not necessarily mean that you are allergic to penicillin.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
94K people helped
Continue
111,000 doctors available
Read more answers from doctors